| Model Number |
IBAL UKA, TIBIAL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/16/2023, it was reported by a sales representative via sems that an ar-611-4 instrument's plastic that connects to the handle broke off and a ar-9624 instrument wouldn't connect with the screws.This was discovered during a procedure and was completed with another set of instruments with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-611-4 batch number 052115, was received for investigation.Visual evaluation found that the impactor head is broken off.The shaft of the device also has scratches and marks.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device against hard bone or other instrumentation during use.